# SDR IPXA12174805

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 7,898 hours, 4,697 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, MAIN CABIN FLOORBOARD 231LH HAS LOWER SKIN PUNCTURED.     ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD PER IPXA EO A300-5320-42721-B PARA 6A
